Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 5, 2009, 3:48 AM CDT for 41 counties in Texas. It took effect at Apr 5, 2009, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2009, 3:48 AM CDT (08:48 UTC)
- In effect from
- Apr 5, 2009, 10:00 AM CDT
- Expired
- Apr 5, 2009, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 41 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1894 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 050848 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 348 AM CDT SUN APR 5 2009 ...WIND ADVISORY IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES TODAY... ...FREEZE WATCH IS IN EFFECT FOR THE NORTHWEST ONE HALF LATE MONDAY NIGHT THROUGH TUESDAY MID MORNING... .ANOTHER STRONG COLD FRONT HAS MOVED INTO NORTH TEXAS OVERNIGHT. STRONG NORTHWEST WINDS WERE OCCURRING BEHIND THE FRONT AS CANADIAN HIGH PRESSURE BUILDS SOUTHWARD OVER THE SOUTHERN PLAINS. NORTHWEST WINDS OF 20 TO 25 MPH ARE EXPECTED OVER THE NORTHWEST ONE HALF THIS MORNING AND WILL SPREAD SOUTHEAST OVER THE REST OF THE ADVISORY AREA BY MIDDAY. GUSTS TO AROUND 40 MPH ARE POSSIBLE. SPEEDS WILL DIMINISH SOMEWHAT AFTER SUNSET...BUT REMAINING BRISK AND GUSTY OVERNIGHT. THE COLD CANADIAN AIR MASS WILL HANG AROUND THROUGH MONDAY NIGHT. VERY DRY AIR AND LIGHT WINDS MONDAY NIGHT WILL ALLOW FOR STRONG RADIATIONAL COOLING. A FREEZE WATCH IS IN EFFECT NORTHWEST OF A GOLDTHWAITE TO CANTON LINE FROM LATE MONDAY NIGHT THROUGH EARLY TUESDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE UPPER 20S TO LOWER 30S ACROSS THE WATCH AREA. SOME ISOLATED PROTECTED LOCATIONS AND NORMALLY COOLER AREAS COULD SEE LOWS IN THE MID 20S. TXZ091>095-100>107-115>123-129>134-141>145-051700- /O.NEW.KFWD.WI.Y.0018.090405T1500Z-090406T0100Z/ /O.NEW.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO 348 AM CDT SUN APR 5 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. STRONG AND GUSTY NORTHWEST WINDS OF 20 O 25 MPH ARE EXPECTED TODAY ACROSS AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A STRONG COLD FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE. THE WIND WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN UP OVERNIGHT. AS THE HIGH PRESSURE CENTER SETTLES OVER NORTH TEXAS MONDAY NIGHT...VERY DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING TO TAKE PLACE. LOWS IN THE UPPER 20S TO LOWER 30S ARE EXPECTED TUESDAY MORNING ACROSS THE WATCH AREA...AND SOME ISOLATED LOCATIONS MAY SEE LOWS DOWN INTO THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ146-156>161-174-051700- /O.NEW.KFWD.WI.Y.0018.090405T1500Z-090406T0100Z/ NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- INCLUDING THE CITIES OF...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE 348 AM CDT SUN APR 5 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH WILL SPREAD ACROSS THE AREA TODAY AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A STRONG COLD FRONT. GUSTS OF 35 TO 40 MPH ARE POSSIBLE. THE WIND WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN UP OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
2 follow-up statements
000 WWUS74 KFWD 051647 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1147 AM CDT SUN APR 5 2009 ...WIND ADVISORY IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES OF NORTH TEXAS TODAY... ...FREEZE WATCH IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES OF NORTH TEXAS LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY... .A NORTHWEST WIND BETWEEN 20 AND 25 MPH WILL CONTINUE ACROSS MUCH OF NORTH TEXAS THROUGH THIS EVENING AS STRONG HIGH PRESSURE BUILDS SOUTHWARD BEHIND A COLD FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE. WIND SPEEDS WILL DIMINISH SOMEWHAT AFTER SUNSET...BUT REMAIN GUSTY OVERNIGHT. THE COLD AIR MASS WILL HANG AROUND THROUGH MONDAY NIGHT. VERY DRY AIR AND LIGHT WINDS MONDAY NIGHT WILL ALLOW FOR STRONG RADIATIONAL COOLING. A FREEZE WATCH IS IN EFFECT ALONG AND NORTHWEST OF A TEMPLE...WAXAHACHIE...TO CANTON LINE LATE MONDAY NIGHT THROUGH EARLY TUESDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE UPPER 20S TO LOWER 30S ACROSS THE WATCH AREA. SOME ISOLATED PROTECTED LOCATIONS AND NORMALLY COOLER AREAS COULD SEE LOWS IN THE MID 20S. TXZ091>095-100>107-115>123-129>134-141>145-060200- /O.CON.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/ /O.CON.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO 1147 AM CDT SUN APR 5 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH ARE EXPECTED TODAY ACROSS AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A STRONG COLD FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE. THE WIND WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN GUSTY OVERNIGHT. AS THE HIGH PRESSURE CENTER SETTLES OVER NORTH TEXAS MONDAY NIGHT...VERY DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING TO TAKE PLACE. LOWS IN THE UPPER 20S TO LOWER 30S ARE EXPECTED TUESDAY MORNING ACROSS THE WATCH AREA...AND SOME ISOLATED LOCATIONS MAY SEE LOWS DOWN INTO THE MID 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ156>159-060200- /O.EXA.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/ /O.CON.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/ LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO 1147 AM CDT SUN APR 5 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH ARE EXPECTED TODAY ACROSS AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A STRONG COLD FRONT. GUSTS TO AROUND 40 MPH ARE POSSIBLE. THE WIND WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN GUSTY OVERNIGHT. AS THE HIGH PRESSURE CENTER SETTLES OVER NORTH TEXAS MONDAY NIGHT...VERY DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING TO TAKE PLACE. LOWS IN THE UPPER 20S TO LOWER 30S ARE EXPECTED TUESDAY MORNING ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ146-160-161-174-060100- /O.CON.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/ NAVARRO-FALLS-LIMESTONE-MILAM- INCLUDING THE CITIES OF...CORSICANA...MARLIN...MEXIA... GROESBECK...CAMERON...ROCKDALE 1147 AM CDT SUN APR 5 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 MPH WILL SPREAD ACROSS THE AREA TODAY AS HIGH PRESSURE BUILDS INTO THE STATE BEHIND A STRONG COLD FRONT. GUSTS OF 35 TO 40 MPH ARE POSSIBLE. THE WIND WILL BEGIN TO DIMINISH AROUND SUNSET...BUT WILL REMAIN GUSTY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
000 WWUS74 KFWD 060042 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 742 PM CDT SUN APR 5 2009 ...FREEZE WATCH IS IN EFFECT FOR ALL BUT THE SOUTHEAST COUNTIES OF NORTH TEXAS LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY... .COLD AIR WILL REMAIN OVER NORTH TEXAS THROUGH MONDAY NIGHT. LIGHT WINDS MONDAY NIGHT WILL ALLOW STRONG COOLING. A FREEZE WATCH IS IN EFFECT ALONG AND NORTHWEST OF A TEMPLE...WAXAHACHIE...TO CANTON LINE TUESDAY MORNING. LOWS TUESDAY MORNING WILL BE IN THE UPPER 20S TO LOWER 30S ACROSS THE WATCH AREA. SOME ISOLATED PROTECTED LOCATIONS AND NORMALLY COOLER AREAS COULD SEE LOWS IN THE MID 20S. TXZ091>095-100>107-115>123-129>134-141>145-156>159-060900- /O.EXP.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/ /O.CON.KFWD.FZ.A.0001.090407T0600Z-090407T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 742 PM CDT SUN APR 5 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... WINDS HAVE DECREASED BELOW ADVISORY LEVELS. TEMPERATURES TUESDAY MORNING WILL DROP INTO THE 20S TO LOW 30S ACROSS THE NORTHWESTERN TWO THIRDS OF NORTH TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ146-160-161-174-060145- /O.EXP.KFWD.WI.Y.0018.000000T0000Z-090406T0100Z/ NAVARRO-FALLS-LIMESTONE-MILAM- INCLUDING THE CITIES OF...CORSICANA...MARLIN...MEXIA... GROESBECK...CAMERON...ROCKDALE 742 PM CDT SUN APR 5 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... WINDS HAVE DECREASED BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:44 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 5, 3:44 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 344 AM CDT SUN APR 5 2009 ...WIND ADVISORY ALL BUT SOUTHEAST COUNTIES TODAY UNTIL 8 PM... ...FREEZE WATCH NORTHWEST ONE HALF LATE MONDAY NIGHT... .DISCUSSION... A STRONG COLD FRONT IS PUSHING THROUGH THE CWA EARLY THIS MORNING AND SHOULD BE IN THE PALESTINE TO CAMERON AREA BY MID MORNING. THE FRONT IS EXPECTED TO REMAIN DRY AS IT MOVES THROUGH THE REST OF THE CWA THIS MORNING...BUT WE/LL KEEP 10 POPS OVER THE SOUTHEAST COUNTIES EARLY THIS MORNING. WE/RE ISSUING A WIND ADVISORY FOR ALL BUT THE SOUTHEAST COUNTIES TODAY UNTIL SUNSET. GUSTS OF 35 TO 45 MPH ARE OCCURRING UPSTREAM AND SHOULD MIGRATE INTO NORTH TEXAS BY LATE MORNING. THIS AND RELATIVE HUMIDITY FALLING INTO THE BELOW 30 ALSO JUSTIFY A RED FLAG WARNING NORTHWEST OF A GORMAN TO NOCONA LINE AS WELL. MASSIVE CANADIAN HIGH PRESSURE WILL BUILD IN BEHIND THE COLD FRONT WITH BELOW NORMAL TEMPERATURES THROUGH TUESDAY MORNING. WE/VE ISSUED A FREEZE WATCH FOR THE NORTHWEST 1/2 CWA LATE MONDAY NIGHT THROUGH TUESDAY MID MORNING WHERE LOWS IN THE UPPER 20S TO LOWER 30S ARE EXPECTED. AS FOR MONDAY...LOWS WILL BE IN THE MID 30S OVER THE NORTH HALF. TEMPERATURES BEGIN THEIR REBOUND TUESDAY WITH ABOVE NORMAL READINGS DEVELOPING WEST WEDNESDAY AND OVERTAKING THE CWA ON THURSDAY AS OUR NEXT LEE-SIDE TROUGH UNDERGOES CYCLOGENESIS AND EJECTS ACROSS OKLAHOMA ON THURSDAY. THERE IS A LOW CHANCE POP FOR CONVECTION ALONG/EAST OF I-35 LATE WEDNESDAY NIGHT AND THURSDAY MORNING. AIR MASS BEHIND THE SYSTEM IS NOT AS COLD AS THE PREVIOUS ONE. FRIDAY IS LOOKING DRY AND MILD. LOOKING HEAD INTO NEXT WEEKEND...BOTH THE GFS AND ECMWF ARE PRODUCING ANOTHER SOUTHERN STREAM CYCLONE. THE GFS FOLLOWS A SLIGHTLY FURTHER SOUTHERN TRACK THAN THOSE OVER THE PAST 10 DAYS. HOWEVER...THE ECMWF DRIVES THE CYCLONE SOUTH AND ACROSS THE HEART OF TEXAS. THIS TRAJECTORY SEEMS TOO FAR SOUTH FOR APRIL. ALSO... THE MODELS ARE PRODUCING CONSIDERABLE RAINFALL WITH THIS SYSTEM. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 39 59 33 68 / 5 5 5 5 5 WACO, TX 68 41 66 33 74 / 5 5 5 5 5 PARIS, TX 57 35 56 29 63 / 20 5 5 5 5 DENTON, TX 61 34 57 29 67 / 5 5 5 5 5 MCKINNEY, TX 60 36 57 30 66 / 5 5 5 5 5 DALLAS, TX 64 38 60 36 67 / 5 5 5 5 5 TERRELL, TX 63 38 60 29 65 / 5 5 5 5 5 CORSICANA, TX 66 37 61 34 67 / 10 5 5 5 5 TEMPLE, TX 68 40 65 31 74 / 5 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR TXZ091>095-100>107-115>123-129>134-141>145. WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR TXZ091>095-100>107-115>123-129>134-141>146-156>161-174. RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR TXZ091-100-101-115-116-129. && 07/75
Hazardous weather outlook, Apr 4, 3:04 PM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 304 PM CDT SAT APR 4 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 304 PM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT NORTHEAST OF A BONHAM TO EMORY LINE. CLOUD TO GROUND LIGHTNING AND SMALL HAIL WILL ACCOMPANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE AN ELEVATED FIRE DANGER BEHIND A COLD FRONT ON SUNDAY ACROSS MAINLY WESTERN NORTH TEXAS WITH GUSTY NORTHWEST WINDS AND LOW HUMIDITIES. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY MORNING OVER THE EASTERN HALF OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:48 AM CDT | Freeze Watch | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more | 23 hr |
| Apr 5, 4:22 AM CDT | Red Flag Warning | FWD | Eastland, Jack, Montague, Palo Pinto, Stephens, Young | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.